# SDR DXTA2011010304392

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 1,677 hours, 1,346 cycles
- Engine: Pwc PW545B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1560
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR FAILED TO SHOW, DOWN AND LOCKED UPON LANDING. ROTORY TEST SHOWED BULB WORKED AND EMERGENCY CHECKLISTS WERE PREFORMED. T-HANDLE AND BLOW DOWN KNOB WERE BOTH PULLED. EMERGENCY WAS DECLARED AND SHORTLY BEFORE LANDING THE LT MAIN GEAR DID ILLUMINATE FOR A NORMAL LANDING.  R & R LT MLG ACTUATOR, WITH A INSPECTED SERVICABLE UNIT, IAW MM 32-30-04; OPS CHECKS SATISFACTORILY.  FOUND BLOW DOWN BOTTLE NOT TO HAVE BEEN ACTIVATED, BREAKAWAY WIRE/YELLOW TAG IN PLACE - HANDLE NOT MOVED. REPLACED BREAKAWAY WIRE ON "T" HANDLE.
